# SDR FDEA201605271746

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 84,291 hours, 29,022 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR, FWD BALL MAT AREA FROM BS 608 - 792, LT SIDEWALL TO RT SIDEWALL, DECALS FOR CARGO LOADING PART NUMBERS & LOCATION REFERENCE ARE EITHER WORN, DAMAGED OR ERODED, 2016-05-27.  CREATED TO ADD INFO TO SDR 16-1654.  R & R DAMAGED PLACARDS IAW DWG 81608-11, REF WC 000659.
